# SDR ASAA2022081139466

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 66 hours, 27 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON MASTER CAUTION RECALL "FLT COND" & "SPEED TRIM FAIL" ILLUMINATED DURING TAXI OUT. GROUNDED - YES. PERFORMED BITE LIBRARY TEST IAW B737-9 AMM 22-11-00-740-804. ALL TEST PASSED NO FAULTS NOTED.
